# SDR DALA2023040502620

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON FLOOR STRINGERS RBL16.10 STA. 1420, RBL 7.55 STA. 1362 AND LBL 10.45 STA. 1365 AT AFT CARGO COMPT. CORRECTIVE ACTION: CORROSION LEVEL 2 FLOOR STRINGERS RBL16.10 , RBL 7.55 AND LBL 10.45 BTW STA 1340 TO STA 1440 WERE REPLACED PER B-757-200 SRM 51-40-02. (2698035)
